| Model Number |
399626 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
This ra lead was explanted due to suspected dislodgement.Should additional information be received this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
Combination product: yes.Upon receipt, the lead under complaint was subjected to an extensive analysis.The performance of the lead was scrutinized, including a visual, mechanical and electrical inspection.The insulation and conductor coil were found squeezed and damaged 32.5 cm distal to the is-1 connector pin.Furthermore, the lead tip was found damaged and the inner coil stretched.The above-mentioned damages most likely occurred during the extraction procedure.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.